Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

177 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Hi, my brother had an endoscopy done the other day

Hi, my brother had an endoscopy done the other day and they saw several white spots in his stomach (they took 5 separate biopsies). What could the white spots indicate or suggest? I’ve never heard of them before and waiting for the answers from his medical team is killing me.

In terms of history, My brother turned 48 yrs old 29OCT18, smokes, drinks, and previously had difficulties with substance abuse. He’s also been diagnosed bi-polar schizophrenic. He certainly struggles with his disease, but still is high-functioning.

Any insight you could provide on the white spots would be greatly appreciated. Thank you!!
Sat, 3 Nov 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am sechdule for a endoscopy and colonscopy on June 24,I have a-fib heart and on Plavix,metoprolol succinate,amlodipine besylate,nexium.I have been told to stop takeing the Plavix 10 days before the procedure.i asked how this would effect my risk of stroke,the answer is ,I should be allright.I do not like this answer,Is the same as I bought a lottery ticket,so I should win.MY oldest brother had a strok on the operating table at 51,my other brother has had a- fib sence he was born,so what are my risk,I am 69 years old now,I am dealing with the VA and no I do not trust them,

doctor1 MD

Hi, I had an endoscopy Tuesday. The next day I had a stiff neck , which has only gotten worse. The back of my head also hurts, and the pain has moved in my neck from one side to the other. I have very little range of motion . I attributed this to the fact that I fell asleep sitting up in bed after the procedure, but am worried that it could be something else.

doctor1 MD

Hi I have been experiencing heart palps for the last 8 months accompanied by stomach problems. I am on lansoprazol 30mg twice a day since feb this year. I am worried about these palps. They can be very infrequent. Can have them on and off all day or go 3 weeks without any. I am having an endoscopy soon to investigate my stomach problems. Docs say heart palps are ectopic and harmless. Some can be ver mild whilst others feel like a huge thud in my chest . I am a 27 year old female. Looking forward to hearing from you.

Loading Online Doctors....